Systemic hypertension: A complication of intra‐arterial cis‐diammine dichloroplatinum (II) infusion

Morris Kletzel, Norman Jaffe*

*Corresponding author for this work

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

Intra‐arterial Cis‐diammine dichloroplatinum (II) administered to five patients produced systemic and sustained hypertension in four of them. This finding persisted for six months despite discontinuation of the drug. This complication has not been observed in patients receiving the drug by the intravenous route. Possible etiologic factors are discussed.

Original languageEnglish (US)
Pages (from-to)245-247
Number of pages3
JournalCancer
Volume47
Issue number2
DOIs
StatePublished - Jan 15 1981

ASJC Scopus subject areas

  • Oncology
  • Cancer Research

Fingerprint Dive into the research topics of 'Systemic hypertension: A complication of intra‐arterial cis‐diammine dichloroplatinum (II) infusion'. Together they form a unique fingerprint.

  • Cite this